MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD TEXIUM¿ NEEDLE-FREE SYRINGE; PISTON SYRINGE

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD TEXIUM¿ NEEDLE-FREE SYRINGE; PISTON SYRINGE
Catalog Number MY8010
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: unknown.The patient¿s age was used to determine a placeholder date for this field.The initial reporter also notified the fda.Medwatch report # (b)(4).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd texium¿ needle-free syringe was blocked when attached to the spinal needle.Three attempts were made to inject without success.The following information was provided by the initial reporter: "patient was sedated for lumbar puncture with intrathecal chemotherapy.Lumbar puncture and csf collection completed without problem, attempted to attach it chemo syringe to hub of spinal needle, some flash of yellow methotrexate fluid noted, but once fully attached, could not infuse chemo, plunger would not budge.Removed, readjusted, and re-attached, still would not infuse.Removed again, spinal needle inspected by attending and csf noted to still be freely flowing.Third attempt also unsuccessful.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint that the set would not infuse could not be verified due to the product not being returned for failure investigation.A device history record review for model my8010 lot number 92127202 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.

Brand Name
BD TEXIUM¿ NEEDLE-FREE SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16251613
Report Number9616066-2023-00098
Device Sequence Number5351688
Product Code FMF
UDI-Device Identifier10885403221675
UDI-Public10885403221675
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K071108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/29/2024
Device Catalogue NumberMY8010
Device Lot Number92127202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age6 YR
Patient SexMale
Patient Weight28 KG